# SDR IXXA20150406111

- Difficulty date: December 12, 2014
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 453T16373
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AOG FOR HVY MX, FAILSAFE INSPECTION.  FLC FUSELAGE STATION 742, LBL 17 FLOOR SUPPORT ANGLE IS CORRODED TOP & BOTTOM.  INSTALLED FLOOR SUPPORT ANGLE AT STATION 742 FROM LBL 43 TO RBL 43 IAW SRM 51-40-02.
